Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 252, NWS Midland/Odessa, TX

October 14, 2006Presidio County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 14, 2006, 6:33 PM CDT for Presidio County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2006, 6:33 PM CDT (23:33 UTC)
Expired
Oct 14, 2006, 7:30 PM CDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Presidio County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.6 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2006-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2006-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1817 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 142336 RRA
SVRMAF
TXC377-150030-
/O.NEW.KMAF.SV.W.0252.061014T2333Z-061015T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT SAT OCT 14 2006

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PRESIDIO COUNTY IN SOUTHWEST TEXAS...

* UNTIL 730 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5
  MILES NORTHWEST OF CANDELARIA...OR 45 MILES WEST OF MARFA...MOVING 
  EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CANDELARIA...
  HIGHWAY 2810 WEST OF MARFA...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3042 10480 3009 10466 3027 10392 3048 10428

$$
1 follow-up statement
000 
WWUS54 KMAF 150014
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
713 PM CDT SAT OCT 14 2006

TXC377-150030-
/O.CON.KMAF.SV.W.0252.000000T0000Z-061015T0030Z/
PRESIDIO TX-
713 PM CDT SAT OCT 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN PRESIDIO COUNTY...

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 16 MILES SOUTHWEST OF RYAN...OR ABOUT 26 MILES WEST OF
MARFA...MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...CALL THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3042 10480 3009 10466 3027 10392 3048 10428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:35 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Oct 14, 2:35 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT SAT OCT 14 2006

.SHORT TERM...
SOUTHWEST FLOW ALOFT AHEAD OF A CUTOFF LOW OVER SOUTHERN CALIFORNIA
WILL ALLOW FOR A SERIES OF SHORTWAVE TROUGHS...AND ASSOCIATED MID
AND UPPER LEVEL MOISTURE...TO TRANSLATE NORTHEASTWARD OVER THE AREA
THROUGH TONIGHT.  SCATTERED SHOWERS MOVING NORTHEASTWARD MAINLY OVER
NEW MEXICO HAVE RESULTED SO FAR...ALTHOUGH THUNDERSTORMS WERE
BEGINNING TO DEVELOP WEST OF VAN HORN EARLY THIS AFTERNOON.

SOME BREAKS IN THE CLOUD COVER...MAINLY WEST OF THE PECOS RIVER THIS
AFTERNOON...WILL ALLOW THE ATMOSPHERE TO DESTABILIZE THESE AREAS.
EXPECTING THUNDERSTORMS TO BECOME MORE WIDESPREAD AFTER 15/00Z AS A
100+ KT H25 JET NOSES INTO SOUTHEAST NEW MEXICO...A H85
SOUTHEASTERLY H85 LLJ INCREASES OVER THE TRANS PECOS...AND ANOTHER
SHORTWAVE TROUGH ALL COINCIDE OVER THE UPPER TRANS PECOS AND
SOUTHEAST NEW MEXICO BY THIS EVENING.  DUE TO THE ABOVE HAVE GONE
WITH THE HIGHEST POPS OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS
PECOS...AND PERMIAN BASIN.  LOWEST POPS WILL BE IN THE CHANCE RANGE
FROM THE PRESIDIO VALLEY SOUTHEASTWARD TO THE BIG BEND...AND
EASTWARD ACROSS THE LOWER TRANS PECOS.  SINCE 0 TO 6 KM BULK SHEAR
VECTORS WILL PEAK AROUND 50 KT THIS AFTERNOON AND EVENING...WINDS
WILL VEER WITH HEIGHT...AND CAPES MAY MANAGE TO ECLIPSE 500
J/KG...SOME OF THESE STORMS COULD BE SEVERE THIS AFTERNOON AND
EVENING.  LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...
ALTHOUGH AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION.  THE
FAVORED AREAS FOR SEVERE THUNDERSTORMS WILL BE GENERALLY ALONG AND
NORTH OF A VAN HORN...KERMIT...AND LAMESA LINE.  THINK WELL LOSE
TOO MUCH INSTABILITY BY THE TIME MORE WIDESPREAD THUNDERSTORMS
ENCOMPASS PORTIONS OF THE CWA FURTHER EAST.  LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE TOO AS PWATS WILL BE AROUND 1.5 INCHES MOST
LOCATIONS.  WILL MENTION THE ABOVE IN THE HWO.  TEMPERATURES TONIGHT
WILL BE LIMITED BY JUICY AIRMASS AT THE SURFACE.  WILL GO WITH MINS
AT OR SLIGHTLY ABOVE DEWPOINTS.

.LONG TERM...
AN INTERESTING LONG TERM FORECAST CONTINUES.  MODELS DOING OK OVER
THE WEEKEND WITH THE UPPER LEVEL CALIFORNIA LOW.  AFTER THE
WEEKEND...THEY CONTINUE TO DIVERGE SUBSTANTIALLY.  WENT AHEAD AND
UPPED THE POPS FOR SUNDAY AS CONDITIONS LOOK FAVORABLE FOR SHOWER
DEVELOPMENT OVER MUCH OF THE FORECAST AREA.  TAPERED POPS FROM
NORTHEAST TO SOUTHWEST WITH MID 80 PERCENT UP IN THE WESTERN LOW
ROLLING PLAINS DOWN TO THE MID 60S ACROSS THE PRESIDIO VALLEY.
KEPT MODERATE SHOWERS AND THUNDERSTORMS IN THE WEATHER GRIDS AS
PWATS ARE STEADILY CLIMBING AND COULD POSSIBLY GO ABOVE 1.5 INCHES
AGAIN. EXPECT HIGHEST QPF TO STAY CONFINED TO THE NORTHEASTERN AND
EASTERN COUNTIES OF THE FORECAST AREA.

THEN IT GETS INTERESTING. THE GFS PUSHES THE UPPER LOW THROUGH THE
AREA VERY QUICKLY AND SUBSEQUENTLY DRIES THINGS OUT JUST AS QUICK.
THE ETA/NAM/WRF IS...GIVE OR TAKE...ABOUT 24 HOURS SLOWER...KEEPING PRECIP
OVER MUCH OF THE AREA THROUGH MONDAY. MIDRANGE DGEX PICKS UP RIGHT
WHERE THE ETA/NAM/WRF LEAVES OFF. SO WITH ALL THIS DISCONTINUITY...
WENT WITH A BLEND OF THE THREE TO GRAB...HOPEFULLY...THE BEST OF
ALL THREE MODELS WITH REGARDS TO PRECIP. IN ADDITION TO ALL THE
RAINFALL QUESTIONS...WINDS ACROSS THE GUADALUPE MOUNTAINS COULD
ALSO BECOME PROBLEMATIC AS THE UPPER LOW MOVES THROUGH. WILL WAIT
TO ISSUE ANY TYPE OF WIND PRODUCT UNTIL MODEL UNCERTAINTY IS
RESOLVED AND CAN BETTER PINPOINT TIMING AND LONGEVITY.

THINGS LOOK TO DEFINITELY BEGIN CLEARING BY MID WEEK AS THIS UPPER
SYSTEM SHOULD BE WELL TO THE EAST.  HOWEVER...ANOTHER FRONT IS BEING
ADVERTISED TO DROP INTO THE AREA ON THURSDAY.  CURRENTLY...WENT WITH
LOW TO MID TEENS FOR POPS. AFTERNOON TEMPERATURES WILL TAKE ANOTHER
DIP INTO 60S FOR MANY LOCATIONS AS THE FRONT MOVES THROUGH.
OVERNIGHT LOWS LOOK TO DIVE DOWN WELL INTO THE 40S FOR MOST. LONG
RANGE MODELS TRIED TO REBOUND HIGHS A LITTLE TOO QUICKLY...SO KEPT
GRIDS OUT THAT FAR JUST A LITTLE LOWER THAN GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              63  70  62  77 /  90  80  40  20
CARLSBAD NM                60  70  57  80 /  80  70  20  10
DRYDEN TX                  64  72  64  83 /  60  70  40  20
FORT STOCKTON TX           64  73  63  78 /  80  80  30  20
GUADALUPE PASS TX          56  67  52  80 /  70  70  20  10
HOBBS NM                   62  68  55  78 / 100  80  30  20
MARFA TX                   57  69  52  75 /  60  70  20  10
MIDLAND INTL AIRPORT TX    63  70  61  78 / 100  80  40  20
ODESSA TX                  64  70  60  78 / 100  80  40  20
WINK TX                    65  73  60  81 / 100  80  30  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

67/13
Hazardous weather outlook, Oct 14, 2:52 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
252 PM CDT SAT OCT 14 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-152000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
252 PM CDT SAT OCT 14 2006 /152 PM MDT SAT OCT 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT.  SOME OF THE
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS.  THESE STRONGER STORMS ARE EXPECTED TO OCCUR
ALONG AND NORTH OF A VAN HORN...KERMIT...AND HOBBS LINE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...MAINLY
FROM THE UPPER TRANS PECOS NORTHWARD THROUGH SOUTHEAST NEW
MEXICO...AND NORTHEASTWARD OVER THE PERMIAN BASIN AND WESTERN LOW
ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS MAY MATERIALIZE IN THE GUADALUPE MOUNTAINS ON
MONDAY BEHIND AN EASTWARD MOVING UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING...MAINLY FROM THE VAN HORN AREA AND UPPER TRANS PECOS...
NORTHWARD THROUGH THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO
PLAINS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 14, 2:18 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
218 PM CDT SAT OCT 14 2006

TXZ057-058-142015-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
218 PM CDT SAT OCT 14 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER WEST CENTRAL CULBERSON COUNTY
AT 218 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM IS AFFECTING
MAINLY RURAL AREAS OF CULBERSON COUNTY AND HAS PASSED OVER STATE
HIGHWAY 54. THIS STORM MAY STILL AFFECT THIS HIGHWAY AS IT CONTINUES
OFF TO THE NORTHEAST.

SMALL HAIL...BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND
WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Oct 14, 3:48 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
348 PM CDT SAT OCT 14 2006

TXZ058-142115-
REEVES COUNTY AND UPPER TRANS PECOS-
348 PM CDT SAT OCT 14 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN REEVES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTHWESTERN REEVES
COUNTY AT 348 PM CDT...MOVING NORTHEAST AT 35 MPH.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY
WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND VERY HEAVY RAINFALL.

THIS STORM WILL AFFECT RURAL AREAS IN NORTHWESTERN REEVES
COUNTY...INCLUDING FARM TO MARKET ROAD 2119 AND U.S. HIGHWAY 285.

PEOPLE IN NORTHWESTERN REEVES COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:10 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT SAT OCT 14 2006

TXZ057-058-142215-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
410 PM CDT SAT OCT 14 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR THE HUDSPETH AND CULBERSON
COUNTY LINE AT 410 PM CDT...OR ABOUT 20 MILES NORTH OF VAN HORN...
MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO
NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY
HEAVY RAINFALL.

THIS STORM WILL AFFECT RURAL AREAS IN WESTERN CULBERSON COUNTY...
INCLUDING HIGHWAY 54 BETWEEN PINE SPRINGS AND VAN HORN.

PEOPLE IN WESTERN CULBERSON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 5:24 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT SAT OCT 14 2006

TXZ074-142330-
DAVIS/APACHE MOUNTAINS AREA-
524 PM CDT SAT OCT 14 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN JEFF DAVIS COUNTY.

SCATTERED STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER THE DAVIS
MOUNTAINS.

AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF
FORT DAVIS NEAR STATE HIGHWAY 166. ANOTHER STRONG THUNDERSTORM WAS
LOCATED 7 MILES WEST OF FORT DAVIS NEAR STATE HIGHWAY 118. MOVEMENT
OF THESE STORMS IS TO THE NORTHEAST AT 15 MPH.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY
WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND VERY HEAVY RAINFALL.

AREAS AFFECTED INCLUDE THE MCDONALD OBSERVATORY AND MOTORISTS ON
STATE HIGHWAYS 166 AND 118.
Special weather statement, Oct 14, 6:05 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM CDT SAT OCT 14 2006

TXZ075-150000-
PECOS-
605 PM CDT SAT OCT 14 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WEST CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF BELDING AT 605 PM
CDT...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO
NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY
HEAVY RAINFALL. THIS STORM IS INCREASING IN INTENSITY AND SEVERE
WEATHER MAY DEVELOP RAPIDLY AS THIS STORM MOVES ACROSS WEST CENTRAL
PECOS COUNTY.

THIS STORM WILL AFFECT RURAL AREAS IN WESTERN PECOS COUNTY...
INCLUDING U.S. HIGHWAY 67.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Oct 14, 6:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
631 PM CDT SAT OCT 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             FORT DAVIS              30.59N 103.90W
10/14/2006  E0.75 INCH       JEFF DAVIS         TX   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN DOWNTOWN FORT DAVIS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 6:02 PM CDTSevere Thunderstorm WarningMAFJeff Davis58 min
Oct 14, 6:35 PM CDTSevere Thunderstorm WarningMAFReeves41 min
Oct 14, 6:56 PM CDTSevere Thunderstorm WarningMAFWard64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.